The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (135 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 3, 2006, pp. 299–310
DOI: 10.4171/ZAA/1290

Published online: 2006-09-30

Regularization of Hyperfunctions

Ricardo Estrada[1]

(1) Louisiana State University, Baton Rouge, United States

We show that there are no continuous regularization procedures for the extension of hyperfunctions. We also show that there is a continuous projection operator from the space of hyperfunctions with support in a given compact set onto the subspace of hyperfunctions with support on a given \textsl{closed} subset if and only if the subset is a countable intersection of sets that are closed and open.

Keywords: Hyperfunctions, regularizations

Estrada Ricardo: Regularization of Hyperfunctions. Z. Anal. Anwend. 25 (2006), 299-310. doi: 10.4171/ZAA/1290